Skip to Content

Can trilipix cause bloating after eating?

Responses (1)

Marvell 29 Aug 2009

Bloating is a less serious side effect of Trilipix. If it becomes really bothersome please see your doctor.

Other side effects are listed below:

Check with your doctor if any of these most COMMON side effects persist or become bothersome when using Trilipix:

Back pain; diarrhea; dizziness; headache; nausea; sore throat; stomach upset; upper respiratory tract infection.

Seek medical attention right away if any of these SEVERE side effects occur when using Trilipix:

Severe allergic reactions (rash; hives; itching; difficulty breathing; tightness in the chest; swelling of the mouth, face, lips, or tongue); calf pain, swelling, or tenderness; chest pain; coughing up blood; dark urine; decrease in amount of urine produced; fever, chills, or persistent sore throat; muscle pain, tenderness, or weakness (especially along with fever or unusual tiredness); pale stools; red, swollen, blistered, or peeling skin; severe or persistent headache, dizziness, or light-headedness; severe or persistent nausea, stomach pain, or vomiting; shortness of breath; unusual bruising or bleeding; yellowing of the skin or eyes.

https://www.drugs.com/sfx/trilipix-side-effects.html#consumer_Trilipix

https://www.drugs.com/trilipix.html

Drugs.com free discount card

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions